Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Naproxen Sodium Liquid-Filled Capsules, 220mg, 120ct, by Equate, Compare to Aleve Liquid Gels

Naproxen Sodium Liquid-Filled Capsules, 220mg, 120ct, by Equate, Compare to Aleve Liqui...

BY EQUATE

5.0 out of 5 stars
  • 5 Stars100%
  • 4 Stars0%
  • 3 Stars0%
  • 2 Stars0%
  • 1 Star0%
5.00 / 5 based on 3 Reviews

Product Description

Pain reliever / Fever reducer (NSAID). Strength to last 12 hours. Compare to Aleve Gels active ingredient. see more...

Top Questions No one has asked a question yet! Be the first!

Naproxen Sodium Liquid-Filled Capsules, 220mg, 120ct, by Equate, Compare to Aleve Liquid Gels
Naproxen Sodium Liquid-Filled Capsules, 220mg, 120ct, by Equate, Compare to Aleve Liquid Gels
Reviews (3)
Q&A (0)
Buy on Amazon
Sharon K.
Lake Wales, FL
295 reviews
Equate Naproxen Sodium capsules are great. We would all rather not have aches and pains, but, for those times when we do, it's nice to know we can turn to the pain relief found in them. They work great on mild to moderate aches and pains. I notice they work best for me when I have headaches and pain in my joints. Because they are in liquid gel form, they work faster. And, they stay working for a full 12 hours.
Danielle L.
Clarks Summit , PA
16 reviews
good bang for your buck, why buy the expensive brand when your just paying for a name. provides good pain releif, it is affordable and easy to get at any walmart, Compares well with the name brands, i will be buying again if needed in the future. 
Kaitlyn R.
18 reviews
Love this I take one in the morning and I'm set all day after workout and when I have a sore muscle it's a keepers
Q & A

Looking for
your answer?

Be the First to Ask a Question

Join now to gain access to over 20 million product reviews, free full size samples, and the latest product news.

Get Started

Are you a Brand or Agency? Contact Us